VOL. 59 · NO. 2 | June 2019
Kyoto J. Math. 59 (2), (June 2019)
No abstract available
Kyoto J. Math. 59 (2), (June 2019)
No abstract available
V. Valmorin
Kyoto J. Math. 59 (2), 267-292, (June 2019) DOI: 10.1215/21562261-2018-0011
KEYWORDS: Fourier series, product of periodic hyperfunctions, locally convex algebras, wave equation, 32A45, 35L05, 42A16, 46F30
Bas Janssens, Karl-Hermann Neeb
Kyoto J. Math. 59 (2), 293-341, (June 2019) DOI: 10.1215/21562261-2018-0016
KEYWORDS: Infinite-dimensional Lie groups, infinite-dimensional Lie algebras, unitary representation theory, 17B15, 17B56, 17B65, 17B67, 17B68, 22E45, 22E60, 22E65, 22E66, 22E67
Daniel A. Ramras, Bobby W. Ramsey
Kyoto J. Math. 59 (2), 343-356, (June 2019) DOI: 10.1215/21562261-2018-0017
KEYWORDS: Relative hyperbolicity, finite decomposition complexity, Asymptotic dimension, Cayley graph, 20F67, 19D50, 53C23, 20F69
Bogdan Nica
Kyoto J. Math. 59 (2), 357-366, (June 2019) DOI: 10.1215/21562261-2019-0002
KEYWORDS: hyperbolic group, strong hyperbolicity, boundary crossed product, KMS states, isometric actions on $\ell^{p}$-spaces, 20F67
Sorin Popa
Kyoto J. Math. 59 (2), 367-397, (June 2019) DOI: 10.1215/21562261-2019-0003
KEYWORDS: II$_{1}$ factor, singular MASA, semiregular MASA, s-thin approximation, 46L10, 46L36, 46L37
Kento Fujita
Kyoto J. Math. 59 (2), 399-418, (June 2019) DOI: 10.1215/21562261-2019-0012
KEYWORDS: Fano varieties, K-stability, minimal model program, 14J45, 14E30
Liwei Wang, Meng Qu, Wenyu Tao
Kyoto J. Math. 59 (2), 419-439, (June 2019) DOI: 10.1215/21562261-2019-0011
KEYWORDS: Herz spaces, Herz-type Hardy spaces, variable exponents, fractional Hardy operators, commutators, 46E30, 42B25, 42B35
Franz Berger, Friedrich Haslinger
Kyoto J. Math. 59 (2), 441-453, (June 2019) DOI: 10.1215/21562261-2019-0013
KEYWORDS: weighted $\overline{\partial}$-Neumann problem, Schrödinger operators, essential spectrum, 32W05, 35N15, 35P05, 47F05
Haidong Liu
Kyoto J. Math. 59 (2), 455-470, (June 2019) DOI: 10.1215/21562261-2019-0014
KEYWORDS: effective freeness, effective point separation, quasi-log canonical pairs, semi-log canonical pairs, inversion of adjunction, 14E05, 14E30
Erik P. van den Ban, Job J. Kuit, Henrik Schlichtkrull
Kyoto J. Math. 59 (2), 471-513, (June 2019) DOI: 10.1215/21562261-2019-0015
KEYWORDS: cusp form, cuspidal integral, reductive symmetric space, discrete series, 22E30, 22E46, 43A80
Back to Top